# SDR WX0A071812

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug MD 83
- Aircraft serial: 53245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 37 & ABOVE AFT FLIGHT ATTENDANT`S STATION INOPERATIVE.  R & R BATTERIES IN BATTERY PACK B5-27 IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
